It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 28 for minocycline hives. (0.004 seconds)


... Minocycline was a nightmare for me. After the 4th day I broke out in hives all over my body. I was miserably itchy all over, even my scalp! Hives would pop up on my eye lids and my ear lobes. On top of that, I had nausea, vomiting, ringing in my ears... ... (26 replies)
... e signs in the grocery store that say what is on each aisle. Silly me, I kept taking it. Then Friday, I got a minor case of hives. What was weird was 5 of the hives on my chest were whiteheads in the morning. Then Saturday, I got the worse case of hives ever, I swear I was afraid to go to sleep. Hives on my hands, eyelids. ... (5 replies)
... these hives would go away after 90mins or so. But during those 90 mins, it would itch like crazy. ... (29 replies)

... I am on 100mg of Minocycline. For the first few months I would itch really badly. I wouldnt get hives or really red, I just itched. It finally went away, eventually. But once in a while my stomach would bother me. My derma. ... (4 replies)
... allergic reactions to minocycline usually come in the form of hives around the 2nd or 3rd week of taking it. ... (4 replies)
... I was on Minocycline but I found out I'm allergic to it. ... (0 replies)
... I'm pretty upset. Minocycline worked great for the first week but then I broke out in hives! I'm allergic to it. ... (15 replies)
... My brother got prescribed minocycline and his face got worse too... then he started developing hives. ... (3 replies)
Minocycline!
Sep 10, 2002
... yeah that was going on. then i broke out in hives that lasted for 2 weeks. good antibiotic though. good stuff. unless you get those awful side effects. why do we have to have side effects again? ... (35 replies)
... I have recently become the victim of moderate inflamatory acne on my chin. I have been seeing a dermatologist for a month now and have seen little or no improvement. I have tried minocycline, an antibiotic used to treat acne, but unfortunatly had an allergic reaction to the medication. One night about two weeks after taking this drug I began to notice a small lump on the... (0 replies)
... My doc said that the hives could be a result of anything. But I still stopped takin 'em this past week. ... (4 replies)
... is minocyclin an anti-biotic? I'm taking novo-minocyclin. I never experienced the back acne thing. BUT, the rash on the face happens to me. I never used to get it before. I've been taking this for 5 months now, and the rash on the face (I think they are hives actually) has started to occur with greater frequency. I'd say i get them once everyday now. They go away... (4 replies)
... Sounds like you had hives. My daughter is experiencing the same bad side effects but more severe. It has been a very bad experience and costly. I hope you are better. Oleander (1 replies)
... evere reaction to this antibiotic. I am really against long term use of this especially for skin problems. My college age daughter also tanned with it. She had hives , joint pain, eventually difficulty breathing and swallowing, 3 trips to the emergency room. I could go on and on. ... (3 replies)
... Doh...I took a pill like 3 hours ago and now I have completely broken out in hives...I took 2 anthistamines...Should I not go to school? Could this be dangerous? Can I take two more in the morning? ahh....Please someone help me, I'll check this post in the morning. (2 replies)
... My boyfriend was on minocyclin for about 2 weeks... he started getting hives, and although his acne cleared up somewhat, he couldn't live with the constant itchiness and bumps. (26 replies)
Minocycline!
Sep 12, 2002
... i just started mino on monday... and i have hives. red welts on my face and neck, some filled with fluid, and they are stingy and itchy. is this definitely related to the medication?? I was so hoping it would work... (35 replies)
Minocycline!
Jul 28, 2002
... Mino worked great for me for about a year, but then I developed an allergy to it - I broke out in hives. I've been told that's pretty unusual though. (35 replies)
... g. After two and a half weeks I broke out in hives. I went to emergency, thinking I ate something I was allergic to, got a shot of benedryl and went home. The hives returned for many days, even after I stopped the Minocycline when it was thought that antibioticmight be the cause. ... (0 replies)
... you're getting hives when you're on minocycline? ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 11:31 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!